{"id":236491,"date":"2025-05-23T21:31:31","date_gmt":"2025-05-23T21:31:31","guid":{"rendered":"https:\/\/aigroupfood.net\/us\/product\/sunmark-extra-strength-acetaminophen-fast-relief-pain-fever-reduce-100ct\/"},"modified":"2025-05-23T21:31:32","modified_gmt":"2025-05-23T21:31:32","slug":"sunmark-extra-strength-acetaminophen-fast-relief-pain-fever-reduce-100ct","status":"publish","type":"product","link":"https:\/\/aigroupfood.net\/us\/product\/sunmark-extra-strength-acetaminophen-fast-relief-pain-fever-reduce-100ct\/","title":{"rendered":"Sunmark Extra Strength Acetaminophen Fast Relief Pain &#038; Fever Reduce, 100ct"},"content":{"rendered":"<p>Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Temporarily reduces fever. Rapid release gelcaps..Active Ingredients: In Each Gelcap: Acetaminophen 500 mg <\/p>\n<ul>\n<li>Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps.<\/li>\n<\/ul>\n<p>Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps.<\/p>\n","protected":false},"excerpt":{"rendered":"<p>Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Temporarily reduces fever. Rapid release gelcaps..Active Ingredients: In Each Gelcap: Acetaminophen 500 mg Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, [&#8230;]\n","protected":false},"featured_media":236570,"comment_status":"open","ping_status":"closed","template":"","meta":[],"product_brand":[],"product_cat":[139202],"product_tag":[273599,273601,101963,158868,221437,273602,273603,144281,116414,273600,273597,273598],"class_list":{"0":"post-236491","1":"product","2":"type-product","3":"status-publish","4":"has-post-thumbnail","6":"product_cat-fever-headaches-pain-relievers","7":"product_tag-acetaminophen-fast","8":"product_tag-acetaminophen-fast-relief","9":"product_tag-extra-strength","10":"product_tag-extra-strength-acetaminophen","11":"product_tag-fast-relief","12":"product_tag-fast-relief-pain","13":"product_tag-fever-reduce","14":"product_tag-relief-pain","15":"product_tag-strength-acetaminophen","16":"product_tag-strength-acetaminophen-fast","17":"product_tag-sunmark-extra","18":"product_tag-sunmark-extra-strength","20":"first","21":"instock","22":"taxable","23":"shipping-taxable","24":"purchasable","25":"product-type-simple"},"_links":{"self":[{"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/product\/236491","targetHints":{"allow":["GET"]}}],"collection":[{"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/product"}],"about":[{"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/types\/product"}],"replies":[{"embeddable":true,"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/comments?post=236491"}],"wp:featuredmedia":[{"embeddable":true,"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/media\/236570"}],"wp:attachment":[{"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/media?parent=236491"}],"wp:term":[{"taxonomy":"product_brand","embeddable":true,"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/product_brand?post=236491"},{"taxonomy":"product_cat","embeddable":true,"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/product_cat?post=236491"},{"taxonomy":"product_tag","embeddable":true,"href":"https:\/\/aigroupfood.net\/us\/wp-json\/wp\/v2\/product_tag?post=236491"}],"curies":[{"name":"wp","href":"https:\/\/api.w.org\/{rel}","templated":true}]}}